ABOUT US
JOURNALS
ANNUAL SUBSCRIPTION
OUR TEAM
Join Us

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
eISSN: 2320-3226
pISSN: 0970-6577
Impact Factor: 4.895 (2017)
DOI: 10.5958/2320-3226
Editor-in-Chief:  Prof. Dr. Lalit Mohan Upadhyaya
About Journal More Archive Visit IndianJournals.com
Current Issue
Archive
Guide for Authors
Journal's Ethics & Policies
Editorial Board
Reviewer Board
Indexing
UGC Protocol Part 1
 
Article Details

Bulletin of Pure and Applied Sciences- Math& Stat. (Started in 1982)
Year : 2019, Volume & Issue : BPAS-Maths & Stat 38E(1), JAN-JUN 2019
Page No. : 441-449, Article Type : Original Aticle
Article DOI : 10.5958/2320-3226.2019.00048.1 (Received on 18.02.2019 Revised on 29.05.2019 Accepted on 08.06.2019)

FUZZY LINEAR PROGRAMMING PROBLEM USING POLYNOMIAL PENALTY METHOD

A. Nagoor Gani1,*, R. Yogarani2
Author’s Affiliation : 1P.G. and Research Department of Mathematics, Jamal Mohamed College (Autonomous), Tiruchirappalli, Tamil Nadu 620020, India. 2Department of Mathematics, Arul Anandar College, Madurai, Tamil Nadu 625514, India.

Corresponding Author : A. Nagoorgani, P.G. and Research Department of Mathematics, Jamal Mohamed College (Autonomous), Tiruchirappalli, Tamil Nadu 620020, India. ,
E-Mail:-[email protected]


Abstract

In this paper we focus on a polynomial order even penalty function for solving a fuzzy linear programming problem and develop an algorithm which gives a better rate of convergence to achieve the optimal solution to the problem in hand. Some numerical examples are included to exhibit the efficiency of the new algorithmic procedure developed by us.

2010 Mathematics Subject Classification: 03E72, 90C70.

Keywords

Fuzzy Linear Programming, triangular fuzzy number, polynomial penalty method, polynomial order even.
Download Now
 

All rights reserved. Website Designed and Maintained by LASERWEBMAKER.COM

Publisher Ethics & Policies    |Downloads    |    Article Submission   |    Payment    |    Contact Us